×

Overdetermined anisotropic elliptic problems. (English) Zbl 1179.35107

The authors study overdetermined anisotropic elliptic problems in variational form. They generalize the Serrin theorem to a symmetry principle for solutions of such problems, where the relevant symmetry is not necessarily the spherical one.

MSC:

35J25 Boundary value problems for second-order elliptic equations
35J20 Variational methods for second-order elliptic equations
35B06 Symmetries, invariants, etc. in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alessandrini G., Garofalo N.: Symmetry for degenerate parabolic equations. Arch. Ration. Mech. Anal. 108, 161–174 (1989) · Zbl 0697.35074
[2] Alvino A., Ferone V., Lions P.-L., Trombetti G.: Convex symmetrization and applications. Ann. Inst. H. Poincaré Anal. Non Linéaire 14, 275–293 (1997) · Zbl 0877.35040
[3] Amar M., Bellettini G.: A notion of total variation depending on a metric with discontinuous coefficients. Ann. Inst. H. Poincaré Anal. Non Linéaire 11, 91–133 (1994) · Zbl 0842.49016
[4] Aronsson G., Crandall M.G., Juutinen P.: A tour of the theory of absolutely minimizing functions. Bull. Am. Math. Soc. 54, 771–783 (2003) · Zbl 1150.35047
[5] Belloni M., Ferone V., Kawohl B.: Isoperimetric inequalities, Wulff shape and related questions for strongly nonlinear elliptic operators. Z. Angew. Math. Phys. (ZAMP) 41, 439–505 (2004) · Zbl 1099.35509
[6] Brandolini B., Nitsch C., Salani P., Trombetti C.: Serrin type overdetermined problems: an alternative proof. Arch. Ration. Mech. Anal. 190, 267–280 (2008) · Zbl 1161.35025
[7] Brandolini B., Nitsch C., Salani P., Trombetti C.: On the stability of the Serrin problem. J. Differ. Equ. 245, 1566–1583 (2008) · Zbl 1173.35019
[8] Burenkov V.I.: Sobolev Spaces on Domains. Teubner, Stuttgart (1998) · Zbl 0893.46024
[9] Cordero-Erausquin D., Nazaret B., Villani C.: A mass-transportation approach to sharp Sobolev and Gagliardo-Nirenberg inequalities. Adv. Math. 182, 307–332 (2004) · Zbl 1048.26010
[10] Dacorogna B., Pfister C.-E.: Wulff theorem and best constant in Sobolev inequality. J. Math. Pures Appl. 71, 97–118 (1992) · Zbl 0676.46031
[11] Esposito L., Fusco N., Trombetti C.: A quantitative version of the isoperimetric inequality: the anisotropic case. Ann. Sc. Norm. Super. Pisa Cl. Sci. 4, 619–651 (2005) · Zbl 1170.52300
[12] Esposito L., Leonetti F., Mingione G.: Regularity results for minimizers of irregular integrals with (p,q) growth. Forum Math. 14, 245–272 (2002) · Zbl 0999.49022
[13] Farina A., Kawohl B.: Remarks on an overdetermined boundary value problem. Calc. Var. 31, 351–357 (2008) · Zbl 1166.35353
[14] Ferone V., Kawohl B.: Remarks on a Finsler-Laplacian. Proc. Am. Math. Soc. 137, 247–253 (2009) · Zbl 1161.35017
[15] Fonseca I.: The Wulff theorem revisited. Proc. R. Soc. Lond. 432, 125–145 (1991) · Zbl 0725.49017
[16] Fonseca I., Müller S.: A uniqueness proof for the Wulff theorem. Proc. R. Soc. Edinb. 119, 125–136 (1991) · Zbl 0752.49019
[17] Fragalà I., Gazzola F., Kawohl B.: Overdetermined problems with possibly degenerate ellipticity, a geometric approach. Math. Z. 254, 117–132 (2006) · Zbl 1220.35077
[18] Garofalo N., Lewis J.L.: A symmetry result related to some overdetermined boundary value problems. Am. J. Math. 111, 9–33 (1989) · Zbl 0681.35016
[19] Giga M.-H., Giga Y., Hontani H.: Self-similar expanding solutions in a sector for a crystalline flow. SIAM J. Math. Anal. 37, 1207–1226 (2005) · Zbl 1093.74048
[20] Giga Y., Rybka P.: Facet bending in the driven crystalline curvature flow in the plane. J. Geom. Anal. 18, 109–147 (2008) · Zbl 1146.53037
[21] Kawohl B., Novaga M.: The p-Laplace eigenvalue problem as p 1 and Cheeger sets in a Finsler metric. J. Convex Anal. 15, 623–634 (2008) · Zbl 1186.35115
[22] Ladyzhenskaya O.A., Uraltseva N.N.: Linear and Quasilinear Elliptic Equations. Academic Press, New York (1968) · Zbl 0164.13002
[23] Lieb E.H., Loss M.: Analysis. Narosa Publishing House, New Delhi (1997)
[24] Marcus M., Mizel V.J.: Absolute continuity of tracks and mappings of Sobolev spaces. Arch. Ration. Mech. Anal. 45, 294–320 (1972) · Zbl 0236.46033
[25] Payne L.A., Philippin G.A.: Some maximum principles for nonlinear elliptic equations in divergence form with applications to capillary surfaces and to surfaces of constant mean curvature. Nonlinear Anal. 3, 193–211 (1979) · Zbl 0408.35015
[26] Philippin, G.A.: Applications of the maximum principle to a variety of problems involving elliptic differential equations. In: Schaefer, P.M. (ed.) Maximum Principles and Eigenvalue Problems in Partial Differential Equations (Knoxville, TN, 1987), vol. 175. Longman Sci. Tech., Harlow (1988) · Zbl 0658.35012
[27] Pisante G., Verde A.: Regularity results for non smooth parabolic problems. Adv. Differ. Equ. 13(3–4), 367–398 (2008) · Zbl 1160.35019
[28] Schneider R.: Convex Bodies: The Brunn-Minkowski Theory. Cambridge University Press, Cambridge (1993) · Zbl 0798.52001
[29] Schaefer P.W.: On nonstandard overdetermined boundary value problems. Nonlinear Anal. 47, 2203–2212 (2001) · Zbl 1042.35530
[30] Serrin J.: A symmetry problem in potential theory. Arch. Ration. Mech. Anal. 43, 304–318 (1971) · Zbl 0222.31007
[31] Taylor J.: Crystalline variational problems. Bull. Am. Math. Soc. 84, 568–588 (1978) · Zbl 0392.49022
[32] Tolksdorf P.: Regularity for a more general class of quasilinear elliptic equations. J. Differ. Equ. 51, 126–150 (1984) · Zbl 0522.35018
[33] Weinberger H.F.: Remark on the preceding paper of Serrin. Arch. Ration. Mech. Anal. 43, 319–320 (1971) · Zbl 0222.31008
[34] Wulff G.: Zur Frage der Geschwindigkeit des Wachstums und der Auflösung der Kristallfläschen. Z. Krist. 34, 449–530 (1901)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.